MathSciNet Relay Station
MathSciNet bibliographic data
MR2176550 37F45 (32H50 37F10 37F35 37F40)
DeMarco, Laura Iteration at the boundary of the space of rational maps. Duke Math. J. 130 (2005), no. 1, 169–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement